MathSciNet Relay Station
MathSciNet bibliographic data
MR1108065 34A12 (26A39)
Chew, Tuan Seng; Flordeliza, Francisco On $x'=f(t,x)$ and Henstock-Kurzweil integrals. Differential Integral Equations 4 (1991), no. 4, 861–868.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement